# SDR SWAA2020111624724

- Difficulty date: October 20, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMMON TO END OF STR 26R IN SNAKE PIT BS 536 WL 152.  REMOVED DAMAGE AND REPAIRED STR 26R IN SNAKE PIT BS 536 WL 152, IAW SRM 53-00-03-2R-1.
